# SDR AALA990930

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 24-27
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT ROW 24/25B, 27/27G AND 24H INOPERATIVE.  RECONNECTED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR AT 24H AND 27C-G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
